# SDR HALA2016103100163

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 24,430 hours, 3,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EXIT LIGHT ILLUMINATED IN FLIGHT.  RESET EXIT LIGHT, OPERATIONAL CHECK OK.  LP 8097266
